Alert archive / Oklahoma / Freeze Warnings in 2011
Freeze Warning 8, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Nov 3, 2011, 4:16 AM CDT for 4 counties in Arkansas; 10 counties in Oklahoma. It took effect at Nov 4, 2011, 1:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2011, 4:16 AM CDT (09:16 UTC)
- In effect from
- Nov 4, 2011, 1:00 AM CDT
- Expired
- Nov 4, 2011, 10:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Okfuskee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1241 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
280 WWUS74 KTSA 030916 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 416 AM CDT THU NOV 3 2011 OKZ054>059-061>064-031730- /O.EXP.KTSA.WI.Y.0012.000000T0000Z-111103T0900Z/ /O.NEW.KTSA.FZ.W.0008.111104T0600Z-111104T1500Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE- CREEK- 416 AM CDT THU NOV 3 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PAWNEE...WASHINGTON...OSAGE...CRAIG...NOWATA... CREEK...OTTAWA...ROGERS...MAYES AND DELAWARE. * WINDS ACROSS THE REGION THIS MORNING HAVE REMAINED BELOW WIND ADVISORY CRITERIA. THUS...WILL ALLOW FOR THE WIND ADVISORY TO EXPIRE. GUSTY WINDS AROUND 30 MPH WILL REMAIN POSSIBLE THROUGH THE MORNING HOURS ON THE BACK SIDE OF THE UPPER LEVEL LOW PRESSURE SYSTEM. HAZARDOUS WEATHER... * MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL NEAR OR BELOW FREEZING BY EARLY FRIDAY MORNING NEAR THE KANSAS BORDER IN NORTHEAST OKLAHOMA. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ060-065>068-070-071-031030- /O.EXP.KTSA.WI.Y.0012.000000T0000Z-111103T0900Z/ TULSA-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH- 416 AM CDT THU NOV 3 2011 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...MUSKOGEE...OKFUSKEE...MCINTOSH...CHEROKEE... OKMULGEE...WAGONER AND TULSA. * THE STRONG WINDS HAVE DECREASED. HAZARDOUS WEATHER... * WINDS ACROSS THE REGION THIS MORNING HAVE REMAINED BELOW WIND ADVISORY CRITERIA. THUS...WILL ALLOW FOR THE WIND ADVISORY TO EXPIRE. GUSTY WINDS AROUND 30 MPH WILL REMAIN POSSIBLE THROUGH THE MORNING HOURS ON THE BACK SIDE OF THE UPPER LEVEL LOW PRESSURE SYSTEM. && $$ ARZ001-002-010-011-031730- /O.NEW.KTSA.FZ.W.0008.111104T0600Z-111104T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON- 416 AM CDT THU NOV 3 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... FOR THE FOLLOWING COUNTIES... * IN ARKANSAS...BENTON...WASHINGTON...CARROLL AND MADISON. HAZARDOUS WEATHER... * MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL NEAR OR BELOW FREEZING BY EARLY FRIDAY MORNING NEAR THE MISSOURI BORDER IN NORTHWEST ARKANSAS. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
3 follow-up statements
163 WWUS74 KTSA 031950 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 250 PM CDT THU NOV 3 2011 ARZ001-002-010-011-OKZ054>059-061>064-040400- /O.CON.KTSA.FZ.W.0008.111104T0600Z-111104T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-CREEK- 250 PM CDT THU NOV 3 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PAWNEE...WASHINGTON...OSAGE...CRAIG...NOWATA... CREEK...OTTAWA...ROGERS...MAYES AND DELAWARE. IN ARKANSAS...BENTON...WASHINGTON...CARROLL AND MADISON. HAZARDOUS WEATHER... * WINDS WILL CALM DOWN OVERNIGHT WHILE SKIES REMAIN CLEAR. THIS WILL CREATE OPTIMUM CONDITIONS FOR RADIATIONAL COOLING. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING BY EARLY FRIDAY MORNING. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
012 WWUS74 KTSA 032002 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 302 PM CDT THU NOV 3 2011 OKZ065-041500- /O.EXA.KTSA.FZ.W.0008.111104T0600Z-111104T1500Z/ OKFUSKEE- 302 PM CDT THU NOV 3 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OKFUSKEE. HAZARDOUS WEATHER... * MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL NEAR OR BELOW FREEZING BY EARLY FRIDAY MORNING NEAR THE KANSAS BORDER IN NORTHEAST OKLAHOMA. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-OKZ054>059-061>064-041500- /O.CON.KTSA.FZ.W.0008.111104T0600Z-111104T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-CREEK- 302 PM CDT THU NOV 3 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OTTAWA...PAWNEE...WASHINGTON...OSAGE...CRAIG... NOWATA...CREEK...ROGERS...MAYES AND DELAWARE. IN ARKANSAS...BENTON...WASHINGTON...CARROLL AND MADISON. HAZARDOUS WEATHER... * MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL NEAR OR BELOW FREEZING BY EARLY FRIDAY MORNING NEAR THE KANSAS BORDER IN NORTHEAST OKLAHOMA. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
359 WWUS74 KTSA 040905 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 405 AM CDT FRI NOV 4 2011 ARZ001-002-010-011-OKZ054>059-061>065-041500- /O.CON.KTSA.FZ.W.0008.000000T0000Z-111104T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- 405 AM CDT FRI NOV 4 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OTTAWA...PAWNEE...WASHINGTON...OSAGE...CRAIG... NOWATA...CREEK...OKFUSKEE...ROGERS...MAYES AND DELAWARE. IN ARKANSAS...BENTON...WASHINGTON...CARROLL AND MADISON. HAZARDOUS WEATHER... * TEMPERATURES RANGING FROM 24 TO 32 DEGREES EARLY THIS MORNING WILL WARM ABOVE FREEZING BEFORE 10 AM. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD HAVE ALREADY BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Nov 3, 4:03 AM CDT, 13 minutes earlier.
Area forecast discussion, Nov 3, 4:03 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
403 AM CDT THU NOV 3 2011
.DISCUSSION...
THE COLD FRONT THAT PUSHED THROUGH THE REGION YESTERDAY EVENING
AND OVERNIGHT HAS PUSHED INTO CENTRAL ARKANSAS...WITH MOST OF THE
PRECIP HAVING EXITED THE REGION AS WELL. SOME LIGHT PRECIP REMAINED
ACROSS THE FAR NORTHEAST CORNER OF OKLAHOMA AND ALSO FAR NORTHWEST
ARKANSAS. THIS ACTIVITY WILL REMAIN POSSIBLE INTO THE MID MORNING
HOURS ACROSS THESE LOCATIONS. TEMPERATURE PROFILES SUGGEST THAT A
FEW SNOW FLURRIES MAY ALSO BE POSSIBLE WITHIN THE REMAINING
PRECIP THIS MORNING...SPECIALLY OVER THE HIGHER TERRAIN LOCATIONS.
FOR THE REST OF THE REGION SKIES EARLY THIS MORNING ARE BEGINNING
TO CLEAR OUT FROM WEST TO EAST. WIND OVERNIGHT HAVE CONTINUED TO
GUST AROUND 30 MPH FOR MOST LOCATIONS...THUS WILL LET THE WIND
ADVISORY EXPIRE. GUSTY WINDS AROUND 30 MPH WILL CONTINUE TO BE
POSSIBLE THROUGH THE MORNING HOURS...AND DECREASE AS THE UPPER
LEVEL TROF MOVES OFF TO THE EAST THIS AFTERNOON. CLEARING SKIES
ALONG WITH WINDS BECOMING LIGHT OVERNIGHT TONIGHT WILL ALLOW FOR
TEMPS TO FALL BELOW FREEZING NEAR THE KANSAS AND MISSOURI BORDERS
WITH MID 30S POSSIBLE FOR SOUTHEAST OKLAHOMA. WILL ISSUE A FREEZE
WARNING FOR TONIGHT FOR PARTS OF NORTHEAST OKLAHOMA AND FAR
NORTHWEST ARKANSAS.
RIDGE OF HIGH PRESSURE MOVES ACROSS THE PLAINS ON FRIDAY ALLOWING
FOR SOUTHERLY WINDS AND WARMING TEMPERATURES TO RETURN TO THE
REGION. GUSTY WINDS AROUND 30 MPH WILL AGAIN BE POSSIBLE SATURDAY
AS A WAVE CURRENTLY MOVING ONTO THE WEST COAST IS EXPECTED TO MOVE
ACROSS THE CENTRAL AND HIGH PLAINS SUNDAY. THIS WILL BRING
CHANCES FOR SHOWERS AND THUNDERSTORMS BACK TO THE REGION. LATEST
MODEL SOLUTIONS INDICATE THAT A FRONTAL BOUNDARY ASSOCIATED WITH
THE WAVE LOOKS TO STALL JUST TO THE WEST AND NORTHWEST OF EASTERN
OKLAHOMA SUNDAY AND MONDAY. ANOTHER UPPER LEVEL TROF IS THEN
FORECASTED TO PUSH OUT OF THE FOUR CORNERS REGION AND MOVE ACROSS
THE SOUTHERN PLAINS...PUSHING THE FRONTAL BOUNDARY THROUGH THE
REGION DURING THE TUESDAY/WEDNESDAY TIME FRAME. THE FIRST HALF OF
NEXT WEEK LOOKS LIKE TO BE THE BEST CHANCES FOR PRECIP...AS DECENT
MOISTURE RETURN IS EXPECTED AHEAD OF THE SYSTEM.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 55 33 62 43 / 0 0 0 0
FSM 56 36 63 43 / 10 0 0 0
MLC 56 34 63 43 / 0 0 0 0
BVO 53 29 61 40 / 0 0 0 0
FYV 49 31 59 40 / 20 0 0 0
BYV 47 33 59 41 / 20 0 0 0
MKO 55 33 62 43 / 10 0 0 0
MIO 52 30 62 41 / 10 0 0 0
F10 55 34 61 42 / 0 0 0 0
HHW 58 36 64 43 / 10 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 4 AM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-OKZ071.
FREEZE WARNING FROM 1 AM FRIDAY TO 10 AM FRIDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ061-OKZ062-OKZ063-
OKZ064.
AR...FREEZE WARNING FROM 1 AM FRIDAY TO 10 AM FRIDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011.
&&
SHORT TERM...69
LONG TERM....20Hazardous weather outlook, Nov 2, 9:14 PM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 914 PM CDT WED NOV 2 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 914 PM CDT WED NOV 2 2011 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING...ENDING AFTER MIDNIGHT. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A STRONG COLD FRONT HAS PUSHED THROUGH EASTERN OKLAHOMA AND MUCH OF NORTHWEST ARKANSAS THIS EVENING...BRINGING WITH IT GUSTY NORTHWEST WINDS. WIND SPEEDS MAY INCREASE FOR A TIME TONIGHT ESPECIALLY OVER NORTHEAST OKLAHOMA...WITH GUSTS AROUND 40 MPH EXPECTED. A FEW ELEVATED THUNDERSTORMS REMAIN POSSIBLE JUST BEHIND THE FRONT THIS EVENING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...HIGH WIND POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...HIGH WIND POTENTIAL. SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE STORM SYSTEM RESPONSIBLE FOR THE STRONG SOLD FRONT WILL QUICKLY MOVE EAST AWAY FROM THE AREA THURSDAY MORNING. ENOUGH COLD AIR WILL ACCOMPANY THE SYSTEM THAT A BRIEF MIX OF CHANGE TO LIGHT SNOW IS POSSIBLE OVER FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS EARLY THURSDAY MORNING. TEMPERATURES WILL REMAIN ABOVE FREEZING HOWEVER...AND ANY SNOW THAT FALLS WILL NOT ACCUMULATE. NORTHWEST WINDS WILL CONTINUE TO GUST TO NEAR 30 MPH THROUGH THURSDAY AFTERNOON AS HIGH PRESSURE SETTLES INTO THE SOUTHERN PLAINS AND OZARKS BEHIND THE COLD FRONT. THE HIGH SETTLING OVER THE REGION THURSDAY NIGHT WILL RESULT IN CLEAR SKIES AND LIGHT WIND...ALLOWING TEMPERATURES TO FALL BELOW FREEZING ACROSS PORTIONS OF NORTHEASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS. ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE SOUTHERN AND CENTRAL ROCKIES AND INTO THE PLAINS THIS WEEKEND. GUSTY SOUTH WINDS CAN BE EXPECTED SATURDAY WITH A CHANCE OF THUNDERSTORMS SUNDAY AS MOISTURE IS DRAWN BACK INTO THE AREA FROM THE GULF. THE RISK OF THUNDERSTORMS CONTINUES INTO THE EARLY PART OF NEXT WEEK AS A COLD FRONT ASSOCIATED WITH THIS SYSTEM STALLS AND ANOTHER SYSTEM APPROACHES FROM THE SOUTHWEST. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
Nearby
Freeze Warnings in Oklahoma, 2011Freeze Warnings in Arkansas, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.